Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Residual bump after foot sprain. Can lipoma be caused by injury?

I fell in Early August and sprained my foot . Had x-rays done and was just sprained. I went for follow-up and there is a bump on my right foot that hurts. Its been 3 months and all the bruising has dissapeared except for the bump. The doctor referred me to see a general surgeon because he thinks it is a lipoma . Can this be caused by an injury? What kind of doctor should I see to tell me if it really is a lipoma. I don t think I should be going to a surgeon just yet.
Asked On : Mon, 22 Oct 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Aug 2013
hello and welcome to health care magic,

You seem to have put your question in the ear, nose and throat section of our website by mistake

You need to place it in the bone, muscle and joint section of the site and i am sure someone will be able to help you out. In addition If it is a lipoma then I would advice you to consult either a general surgeon or an orthopedician.


Dr Sriram nathan
Answered: Mon, 25 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor